Quadratic and cubic non-linearities in a quasi-linear forced system

Authors

  • Nguyen Van Dinh

DOI:

https://doi.org/10.15625/0866-7136/10162

Abstract

In [3] the difference between the quadratic non-linearity and the cubic one in a quasi-linear parametrically-excited system has been analyzed. In the present paper, the same question will be examined for a quasi-linear forced system and analogous results as in [3] will be obtained.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-06-1994

How to Cite

Dinh, N. V. (1994). Quadratic and cubic non-linearities in a quasi-linear forced system. Vietnam Journal of Mechanics, 16(2), 20–25. https://doi.org/10.15625/0866-7136/10162

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 3 4 5 > >>